# SDR 2001FA0000226

- Difficulty date: July 28, 2001
- Submitted: August 29, 2001
- Operation: General aviation
- Aircraft: N2764T
- Make and model: Beech 95-C55
- Aircraft serial: TE372
- Engine: Cont IO520*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DEVELOPED ON TOP OF LEFT WING.  INVESTIGATION REVEALED LOWER FORWARD WING SPAR HINGES AND PINS WORN OUT RESULTING IN EXCESS OF MOVEMENT IN THE LEADING EDGE OF WINGS.  NEW WING SPARS
